081. Slightly $\gamma$-Continuous Functions

Math. Journal: Boletim da  Sociedade  Paranaense de Matemática, Parana, Brazil, v. 22, n. 2, p. 63-74, 2004.
Authors: Caldas, M. and  Ekici, E.

080. Some Properties Of $\theta$-Open Sets

Math. Journal: Divulgaciones Matemáticas, V. 12 (2) p.161-169.  2004
Authors: Caldas, M., Jafari, S. and  Kovar, M. M.

079. A New Generalization Of Shanina´S Notion R0 Topological Spaces

Math. Journal: Missouri Journal Math Sci, USA, v. 16, p.173-182, 2004
Authors: Caldas, M.  Jafari, S. and   Hatir, E.

078. Weakly $\alpha$-Open Functions Between Topological Spaces

Math. Journal: Int. J. of Math. Sci., ISSN 0972-754X,  New Delhi. India, v. 3, n. 1, p. 39-51, 2004.
Authors: Caldas, M. and Navalagi, G

077. On Contra Fuzzy Irresolute And Contra Fuzzy Pre-Semi-Closed Maps

Math. Journal: J. Inst.  Math. Compt. Sci., Math. Ser. Calcutta, India,  v. 17, n. 2, p. 105-112, 2004.
Authors: Caldas, M. and Saraf, R. K

076. On $\Lambda_P$-Sets And Functions

Math Journal: Mem. Fac. Sci., Kochi Univ., Ser.A ISSN 0389-0252  Japan, v.25,  p. 1-8, 2004.
Authors: Caldas M., Ganster, M., Jafari, S., and  Noiri, T.

075. More On $\delta$-Semiopen Sets

Math Journal: Note Di Matematica, Italy, 22(2), p. 113-126, 2004
Authors: Caldas M., Georgiou, D. and Jafari, S.

074. Characterizations Of $\Lambda_\theta$-R_0 And $\Lambda _\theta$-R_1 Topological Spaces

Math Journal: Acta Math. Hungar., Hungary, V. 103, N. 1, P. 85-95, 2004
Authors: Caldas M., Jafari, S. and  Noiri, T.

073. On Weak forms of Preopen and Preclosed Functions

Math Journal: Archivum Mathematicum, Czech Republic, v.40,(2) 2004, p. 119-128
Authors: Caldas M. and  Navalagi, G.

072. Weakly Preopen And Weakly Preclosed Functions In Fuzzy Topological Spaces

Math. Journal: Electronical BUSEFAL 89, p. 1-18, 2004
Authors: Caldas, M., Navalagi, G. and Saraf, R. K.

071. Mappings Via Fgp-Closed Sets

Math Journal: Bulletin of Fukuoka University of Education,ISSN 0532-811X. Japan, v. 52,Part III, p. 11-20, 2003
Authors: Caldas M., Saraf, R. K.,  Mishra, S. and Fukutake, T.

070. Some Remarks On Weak $\beta$-Openness

Math Journal: Math. Balk., New Ser. ISSN:0205-3217.  Bulgaria, v. 17, p. 215-220, 2003
Authors: Caldas, M.

069. On Weak Forms Of $\betha$-Open And $\betha$-Closed Functions

Math Journal: An. Stiint. Univ. Al. I. Cuza Iasi, Ser. Noua, Mat. ISSN 1221-8421.  v.49, p. 115-128, 2003
Authors: Caldas M. and  Navalagi, G.

068. A Unified Theory of T 1/2 Spaces

Math Journal: Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Math., Hungary, ISSN 0524-9007, 46, p. 121-131, 2003
Authors: Caldas M., Georgiou, D., Jafari, S.  and  Noiri, T.

067.Some Separation Axioms Via Modified $\theta$-Open Sets

Math Journal: Bull. of Iranian Math. Society, Tehran, v. 29 (2),  2003, p. 1-12
Authors: Caldas, M., Jafari, S.  and Noiri, T.


    Please, contact me for any preprint of papers.


    Mostly cloudy with showers
    Mostly cloudy with showers
    real feel: 23°C
    humidity: 78%
    wind speed: 14 km/h WSW
    Forecast April 19, 2021
    Intermittent clouds
    Intermittent clouds
    wind speed: 11 km/h WSW
    Forecast April 20, 2021
    Partly sunny with showers
    Partly sunny with showers
    wind speed: 22 km/h WSW